Estimation of p(y<x) in the gamma case

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

97 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)365-388
Journal / PublicationCommunications in Statistics - Simulation and Computation
Volume15
Issue number2
Publication statusPublished - 1986
Externally publishedYes

Abstract

We consider estimation of P(Y<X) when X˜Γr(M,λ) and Y˜Γ(N,μ) are independent with M and N known. A concise representation of the UMVUE and several representations for the MLE are derived. Closed-form exact expressions of both MSE's and the bias of the MLE are obtained. Large-sample results are given and numerical comparison of the two point estimators is made. Confidence intervals are given.

Research Area(s)

  • confidence interval, hypergeometric function, MLE, MSE, sample size allocation, UMVUE

Citation Format(s)

Estimation of p(y<x) in the gamma case. / Constantine, Kenneth; Tse, Siu-Keung; Karson, Marvin.
In: Communications in Statistics - Simulation and Computation, Vol. 15, No. 2, 1986, p. 365-388.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review